Severe toxic hepatitis associated with amoxycillin and clavulanic acid


Ersoz G., Karasu Z. , Yildiz C., Akarca U., Yuce G., Batur Y.

JOURNAL OF CLINICAL PHARMACY AND THERAPEUTICS, cilt.26, ss.225-229, 2001 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 26 Konu: 3
  • Basım Tarihi: 2001
  • Doi Numarası: 10.1046/j.1365-2710.2001.00341.x
  • Dergi Adı: JOURNAL OF CLINICAL PHARMACY AND THERAPEUTICS
  • Sayfa Sayıları: ss.225-229

Özet

Toxic hepatitis secondary to amoxycillin-clavulanic acid is an infrequent clinical picture. Most of the cases are reported to have a benign course. We report two cases of severe hepatic failure following amoxycillin-clavulanic acid use. One of the cases had cholestatic features primarily, and the other had hepatocellular injury prominently. The first case had also findings of trombotic trombositic purpura and had a fatal course.